# SDR ASAA2015011410286

- Difficulty date: January 14, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,440 hours, 9,586 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-31372 LOGGED DURING ACCOMPLISHMENT OF T/C 78273000, NR 2 ENGINE UPPER EGT SECTORS READING HIGH ESN894276.  ACFT GROUNDED.  PERFORMED TASKCARD 78273000. FAULT CODE 73-31372 WAS NOT FOUND.
